On midpoint convex set-valued functions.
Aequationes mathematicae, Tome 33 (1987), pp. 46-56
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
convexity, boundedness, measurability, continuity, set-valued functions, topological vector space
@article{AM2_1987__33_137201,
author = {Kazimierz Nikodem},
title = {On midpoint convex set-valued functions.},
journal = {Aequationes mathematicae},
pages = {46--56},
year = {1987},
volume = {33},
zbl = {0639.39012},
url = {http://geodesic.mathdoc.fr/item/AM2_1987__33_137201/}
}
Kazimierz Nikodem. On midpoint convex set-valued functions.. Aequationes mathematicae, Tome 33 (1987), pp. 46-56. http://geodesic.mathdoc.fr/item/AM2_1987__33_137201/